MAUDE Adverse Event Report: STERILMED, INC. LIGACLIP; CLIP, IMPLANTABLE, REPROCESSED

STERILMED, INC. LIGACLIP; CLIP, IMPLANTABLE, REPROCESSED
Model Number ETHMCL20
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
Patient with a history of comorbidities including of high blood pressure, diverticulitis and hypercholesterolemia, previous procedure endoscopic retrograde cholangiopancreatography and stone extraction from the common bile duct, was admitted for a laparoscopy and open cholecystectomy.During the procedure, the four mcl20 reprocessed multi clip applier opened and failed to fire.A total of four failed.A fifth clip was used and worked as expected.No known harm to patient.Pictures include all 4 devices.

Brand Name
LIGACLIP
Common Device Name
CLIP, IMPLANTABLE, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway n
suite 2
plymouth MN 55446
MDR Report Key12851433
Report Number12851433
Device Sequence Number12050898
Product Code NMJ
UDI-Device Identifier10888551019057
UDI-Public(01)10888551019057(17)211118(10)2142377
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/11/2021
Report Date (Section F) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberETHMCL20
Device Catalogue NumberETHMCL20
Device Lot Number2142377
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/22/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight108 KG
Date Report Sent to FDA11/11/2021